# SDR 95ZZZX2047

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8112S
- Make and model: Piper PA-28-181
- Aircraft serial: 288090126
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Rusted
- Location: Wing Attach
- Part time: 6,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLYING WITH PIPER SB 97, AFT WING ATTACH FITTINGS FOUND RUSTED, AND REQUIRED REMOVAL AND REPLACEMENT.  SUBMITTER SUGGESTS THIS SB SHOULD BE EXTENDED TO COVER ALL STEEL FITTINGS.  ALSO, REMOVAL OF FIBERGLASS INSULATION AND INSTALLATION OF FOAM TYPE WOULD BE A HELP SUCH AS MOONEY SB 208.
